# SDR CA130730001

- Difficulty date: July 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 406016100119
- Condition: Damaged
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MFG DISCOVERED T/R BLADE ABRASION STRIP BONDING VOIDS AROUND AND EXTENDING AT PROXIMITY OF THE BLADES` DRAIN HOLE.
